# SDR DALA2022110707190

- Difficulty date: November 5, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N413DX
- Make and model: Airbus A330-941
- Aircraft serial: 1995
- Aircraft time: 577 hours, 67 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3413 FOUND MISSING LENS ON EMERGENCY AISLE LIGHT AT 21B CABIN PARTITION. CORRECTIVE ACTION: REPLACED LIGHT ASSY. (8941243)
